# SDR DLL10002127

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- Aircraft time: 58,417 hours, 26,192 cycles
- Engine: Rroyce RB21122B02
- Engine time: 48,662 hours, 22,487 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Housing
- Part number: VB3504
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL QTY DROPPED FROM 16 TO 4 QTS IN 1.5 HRS OIL QTY DECREASED TO ZERO, ENGINE SHUTDOWN PER POM 23-107.  RAPID DECREASE IN OIL QTY OIL PRESS REMAINED ABOVE 40 PSI UNTIL LANDING.  FOUND GEARBOX CHIP DET MISSING FROM HOUSING AND OIL LEAKING OUT.  REPLACED CHIP DET AND HOUSING SERVICED OIL RAN ENG.  CHECKS GOOD.  CHIP DET (P/N VB3504)
